question-icon

Can I pill cause delay in periods?

default
Posted on Fri, 29 May 2015
Question: Hello doctor.. I had sex on 15th of april and i took ipill the very next day..my periods are scheduled on 2nd of every month but till today (9th of may) i didnt got my periods.. Is this possible because of ipill..please help me know
doctor
Answered by Dr. Rakesh Madhyastha (37 minutes later)
Brief Answer:
Not because of ipill

Detailed Answer:
Hello

Thanks for the query

The sexual intercourse you have had was during your ovulation so you stand a high risk of pregnancy. ipill usually causes early bleeding in most individuals and then irregular periods for 2 subsequent periods.
There are chances that you might be pregnant. Here is what you should do

1. Do not attempt taking ipill again
2 please take a urine pregnancy test immediately , it is easily available in pharmacies
3. seek help from a gynaecologist for the delayed period

I hope I was of help, if you have any further queries please get back to me

regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4364 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can I pill cause delay in periods?

Brief Answer: Not because of ipill Detailed Answer: Hello Thanks for the query The sexual intercourse you have had was during your ovulation so you stand a high risk of pregnancy. ipill usually causes early bleeding in most individuals and then irregular periods for 2 subsequent periods. There are chances that you might be pregnant. Here is what you should do 1. Do not attempt taking ipill again 2 please take a urine pregnancy test immediately , it is easily available in pharmacies 3. seek help from a gynaecologist for the delayed period I hope I was of help, if you have any further queries please get back to me regards